# SDR ERAA091800

- Difficulty date: August 13, 2003
- Submitted: January 12, 2004
- Operation: Air carrier
- Aircraft: N423EH
- Make and model: Bell 412
- Aircraft time: 13,933 hours
- Engine: Pwa PT6T3B
- System (JASC): 7320 · Fuel Controlling System
- Part: Fuel Control
- Part number: 252464430N
- Part serial: 329399
- Condition: Leaking
- Location: Engine
- Part time: 15,150 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUEL CONTROL LEAKING AT MAX FUEL FLOW ADJUSTMENT.  DRIVESHAFT AND GOVERNOR WEIGHS QUITE OLD.   OVERHAULED IAW MFG OHM FORM 15-602E.  CEB'S 1357R1, 136719, 1382R1 AND SIL 26 EMBODIED.
